# SDR SIMA20130905005

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 27,497 hours, 24,394 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HEAVY OIL ODOR THRU ENVIROMENTAL SYS AFTER ADDING THRUST DURING DESCENTS AND CLIMB.  FOUND OIL TO BE LEAKING FROM NR 1 ENGINE CARBON SEAL. REMOVED AND REPLACED THE  CARBON SEAL IAW MM 72-25-25. OPS CHECKED GOOD. PERFORMED ETN ETN-EM-72-034. NO DETECTABLE ODOR AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
